A note on time-dependent additive functionals

septembre, 2017
Publication type:
Paper in peer-reviewed journals
Journal:
Communications on Stochastic Analysis, vol. 11 no 3, pp. 313-334
arXiv:
images/icons/icon_arxiv.png 1708.05667
Keywords :
Additive functionals; Markov processes; covariation.
Abstract:
This note develops shortly the theory of time-inhomogeneous additive functionals and is a useful support for the analysis of time-dependent Markov processes and related topics. It is a significant tool for the analysis of BSDEs in law. In particular we extend to a non-homogeneous setup some results concerning the quadratic variation and the angular bracket of Martin-gale Additive Functionals (in short MAF) associated to a homogeneous Markov processes.
BibTeX:
@article{Bar-Rus-2017,
    author={Adrien Barrasso and Francesco Russo },
    title={A note on time-dependent additive functionals },
    journal={Communications on Stochastic Analysis },
    year={2017 },
    month={9},
    volume={11 no 3 },
    pages={313--334},
}